Potentially Stably Rational Del Pezzo Surfaces over Nonclosed Fields

Yuri Tschinkel, Kaiqi Yang

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

A geometrically rational surface S over a nonclosed field k is k-birational to either a del Pezzo surface of degree or a conic bundle (see [6]). Throughout, we assume that. This implies k-rationality of S when or when the number of degenerate fibers of the conic bundle is at most 3.

Original languageEnglish (US)
Title of host publicationCombinatorial and Additive Number Theory III - CANT, 2017 and 2018
EditorsMelvyn B. Nathanson
PublisherSpringer
Pages227-233
Number of pages7
ISBN (Print)9783030311056
DOIs
StatePublished - 2020
Event16th Workshops on Combinatorial and Additive Number Theory, CANT 2018 - New York , United States
Duration: May 22 2018May 25 2018

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume297
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Conference

Conference16th Workshops on Combinatorial and Additive Number Theory, CANT 2018
CountryUnited States
CityNew York
Period5/22/185/25/18

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Potentially Stably Rational Del Pezzo Surfaces over Nonclosed Fields'. Together they form a unique fingerprint.

Cite this